# SDR FDEA201311232855

- Difficulty date: November 23, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N392FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46626
- Aircraft time: 84,045 hours, 32,402 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENTRY DOOR PNEUMATIC BOTTLE PRESSURE 0.  FOUND DOOR R1 HANDLE IN THE EMERGENCY POSITION.  RESET DOOR HANDLE & SERVICED DOOR ASSIST BOTTLE IAW MD10-10 MM 52-11-07-2, OPERATIONS NORMAL.
